advertisement
Question
Posted by: Lacie | 2005/12/06

ortho evra birth control patch

my question is about the patch.....I hear and read about all these reports about how bad and dangerous the patch is and how people are dying from it but my doctor says the reps tell him the drug is fine....yet there are reports and the FDA is making the company write a new label...another question is it has like 6 times more estorgen than the pill...i have no sex drive since starting the patch (after I had our 1st child) and that has been over 2 yrs ago....could that be the cause of my low sex drive?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All contraceptives have risks, including the Pill. The Pill also has a risk of clots as the patch does. These risks are, however, quite small, particularly if you are young, do not smopke and do not have risk factors. Many women on the Pill complain about decreased libido too. The only way to know if the contraception is causing this is to stop and try something else.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: natalie | 2005/12/07

i would suggest you leave the patch alone. there are much better methods of contraception. try the 2 monthly injection, or a light pill like Yasmine, or if you don't wanna have a baby for a while then the Merina IUD loop.

Reply to natalie
Posted by: natalie | 2005/12/07

Reply to natalie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement